ABCbodybuilding

ABCbodybuilding (http://www.abcbodybuilding.com/forums/index.php)
-   Female Specific Athletic Forum (http://www.abcbodybuilding.com/forums/forumdisplay.php?f=20)
-   -   Multi-Vitamin??? (http://www.abcbodybuilding.com/forums/showthread.php?t=67212)

bigsmith 05-18-2005 04:59 AM

Multi-Vitamin???
 
I bought some of GNC's Mega Women multi-vitamin, or whatever its called, for my girlfreind but she never took it. I was wondering if its okay for my Mom to take it. She is 52 if that matters. I know this is probably a dumb question but I just want to make sure it is safe for her to take. Thanks.

nothwang 05-18-2005 10:09 AM

Re: Multi-Vitamin???
 
i assume that it would be fine. i mean, why wouldn't it? it's just a multi-vit, right?

littleamazon 05-18-2005 11:01 AM

Re: Multi-Vitamin???
 
I don't see why your mom couldn't take it. In terms of age, you probably want to make sure that your mom gets the supplementation she needs from food as well as the multivitamin. There are generics like Calcium, folic acid, etc that a regular multivitamin doesn't provide entirely. Notice also that in regards to a vitamin, there is the amount on the pill and the amount that the body actually absorbs. Check the nutrition articles.

Make sure she takes her multivitamin first thing in the morning, when her body needs it the most. The same applies to us though.

Amazon

Short n' Sweet 05-27-2005 01:54 PM

Re: Multi-Vitamin???
 
always check with your doctor first- some medications do not allow you to have some vitamins and/or minerals. More than likely it should be okay, but check with the doctor - you can call the the nurse and fax the nutrient label to them, that way you don't have to go in.

lots4waldy 05-27-2005 02:32 PM

Re: Multi-Vitamin???
 
Yeah, my dad takes medications that don't allowe him to eat certain vegetables because of their high mineral contents. I know one thing he can't have are bananas, which he loves, because he gets an adverse affect to the potassium.

X-Factor 05-27-2005 04:34 PM

Re: Multi-Vitamin???
 
If she has never been told she is allergic to a mineral or that some meds may interfere she is fine. It's a vitamin dude.

dave12345 06-03-2005 07:30 PM

Re: Multi-Vitamin???
 
maybe ask yo docta?

**DONOTDELETE** 06-03-2005 07:43 PM

Post deleted by .
 

The Pebble 06-06-2005 10:57 AM

Re: Multi-Vitamin???
 

Seriously, it's just a vitamin tablet......having said that, taking them first thing in the morning (before breaking your fast) can make you feel sick, because of the iron in the tablets irritating the gastic mucosa. So take them after or with food if yur Mum gets symptoms of that kind.

bigsmith 06-14-2005 11:48 PM

Re: Multi-Vitamin???
 
[ QUOTE ]
Yes, she can take it.

[/ QUOTE ]


Thanks.


All times are GMT. The time now is 09:32 PM.

Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.